MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The drt150 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Post-operatively, the patient reported all letters/words have a shadow aura around them, distance and near vision are not clear, difficulty reading, halos around lights, and difficulty with glare.Vision pre-operative was 20/50 and post-operatively was 20/60-2.Thus, the iol was explanted in a secondary surgical procedure and replaced with a dib00 12.0 diopter iol.There was no vitrectomy during the lens exchange procedure however it is unknown if the incision was enlarged or if sutures were required.Medical attention was required and prednisolone acetate medication was prescribed.Patient prognosis post lens exchange was reported as unknown.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: male section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Section h-6 health effect - clinical code: 2140 ¿ glare and visual disturbance all pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 11-dec-2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside a biohazard bag with two swabs.A "guide to shipping jjsv customer returns" identifying the complaint product serial number was also received.During a visual inspection, the device was inspected under magnification.The lens was received cut in half and coated in viscoelastic residue; one haptic was detached.The lens halves were cleaned revealing no further issues.The physical characteristics of the received lens was confirmed to match that of a drt150 model lens.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other issues observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23576343
Report Number3012236936-2025-000303
Device Sequence Number9532981
Product Code MFK
UDI-Device Identifier05050474811195
UDI-Public(01)05050474811195(17)280219
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRT150
Device Catalogue NumberDRT1500120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/18/2025
12/15/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/18/2025
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite